Alert archive / Alabama / Small Craft Advisories in 2026

Small Craft Advisory 13, NWS Mobile, AL

March 11, 2026

NWS Mobile, AL issued this small craft advisory at Mar 11, 2026, 1:00 AM CDT. It took effect at Mar 12, 2026, 1:00 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2026, 1:00 AM CDT (06:00 UTC)
In effect from
Mar 12, 2026, 1:00 AM CDT
Expired
Mar 13, 2026, 5:00 AM CDT
In force
28 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

072 
WHUS74 KMOB 110600
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
100 AM CDT Wed Mar 11 2026

GMZ630>632-111400-
/O.NEW.KMOB.SC.Y.0013.260312T0600Z-260313T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
100 AM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  1 to 3 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...From 1 AM to 10 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-111400-
/O.NEW.KMOB.SC.Y.0013.260312T0600Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
100 AM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 5 AM CDT
FRIDAY...

* WHAT...North winds 20 to 30 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 1 AM Thursday to 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633>636-111400-
/O.NEW.KMOB.SC.Y.0013.260312T0900Z-260313T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
100 AM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY...

* WHAT...North winds around 20 kt with gusts up to 30 kt and seas
  1 to 2 ft expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 4 AM to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
629 
WHUS74 KMOB 111451
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
951 AM CDT Wed Mar 11 2026

GMZ630>632-112300-
/O.CON.KMOB.SC.Y.0013.260312T0600Z-260313T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
951 AM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  1 to 3 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...From 1 AM to 10 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-112300-
/O.CON.KMOB.SC.Y.0013.260312T0600Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
951 AM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
5 AM CDT FRIDAY...

* WHAT...North winds 20 to 30 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 1 AM Thursday to 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633>636-112300-
/O.CON.KMOB.SC.Y.0013.260312T0900Z-260313T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
951 AM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY...

* WHAT...North winds around 20 kt with gusts up to 30 kt and 
  seas 1 to 2 ft expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 4 AM to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
379 
WHUS74 KMOB 112105
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
405 PM CDT Wed Mar 11 2026

GMZ630>632-120500-
/O.CON.KMOB.SC.Y.0013.260312T0600Z-260313T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
405 PM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM CDT
THURSDAY...

* WHAT...North winds 20 to 30 kt and seas 1 to 3 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...From 1 AM to 10 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-120500-
/O.CON.KMOB.SC.Y.0013.260312T0600Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
405 PM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
5 AM CDT FRIDAY...

* WHAT...North winds 20 to 30 kt and seas 3 to 6 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out to 60 NM.

* WHEN...From 1 AM Thursday to 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633>636-120500-
/O.CON.KMOB.SC.Y.0013.260312T0900Z-260313T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
405 PM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western  
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 4 AM to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
252 
WHUS74 KMOB 120435
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1135 PM CDT Wed Mar 11 2026

GMZ630>632-121300-
/O.CON.KMOB.SC.Y.0013.260312T0600Z-260313T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1135 PM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
THURSDAY...

* WHAT...North winds 20 to 30 kt and seas 1 to 3 ft expected.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...From 1 AM to 10 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-121300-
/O.CON.KMOB.SC.Y.0013.260312T0600Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1135 PM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...North winds 20 to 30 kt and seas 3 to 7 ft expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pascagoula MS out to 60 NM.

* WHEN...From 1 AM Thursday to 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633>636-121300-
/O.CON.KMOB.SC.Y.0013.260312T0900Z-260313T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
1135 PM CDT Wed Mar 11 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT
THURSDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 4 AM to 7 PM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
509 
WHUS74 KMOB 121253
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
753 AM CDT Thu Mar 12 2026

GMZ630>632-122100-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
753 AM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  1 to 3 ft.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633>636-122100-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
753 AM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  1 to 2 ft.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-122100-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
753 AM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
055 
WHUS74 KMOB 122100
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
400 PM CDT Thu Mar 12 2026

GMZ630>632-130300-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
400 PM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...North winds around 20 kt with gusts up to 25 kt and seas
  1 to 3 ft.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ633>636-130000-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T0000Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
400 PM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WHAT...North winds around 20 kt with gusts up to 25 kt and 
  seas 1 to 2 ft.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-130500-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
400 PM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out to 60 NM.

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
722 
WHUS74 KMOB 130412
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1112 PM CDT Thu Mar 12 2026

GMZ650-655-670-675-131000-
/O.CON.KMOB.SC.Y.0013.000000T0000Z-260313T1000Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1112 PM CDT Thu Mar 12 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 5 AM CDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 12:41 AM CDT, 19 minutes earlier. Its key messages:

  • Issued at 1235 AM CDT Wed Mar 11 2026
  • Severe storms are possible late Wednesday night into Thursday morning.
  • Patchy dense fog is possible overnight into the pre-dawn hours the next two nights.
  • High risk of rip currents for coastal Alabama and northwest Florida beaches Wednesday night into Thursday.
Area forecast discussion, Mar 11, 12:41 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1241 AM CDT Wed Mar 11 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1235 AM CDT Wed Mar 11 2026

 - Severe storms are possible late Wednesday night into Thursday
   morning.

 - Patchy dense fog is possible overnight into the pre-dawn hours
   the next two nights.

 - High risk of rip currents for coastal Alabama and northwest
   Florida beaches Wednesday night into Thursday.

&&

.DISCUSSION...
Issued at 228 PM CDT Tue Mar 10 2026

We remain focused on the impactful midweek system with increasing
beach and marine hazards Wednesday evening through Thursday
evening, and the potential for strong to severe thunderstorms
including damaging winds and a brief tornado or two Wednesday
night into Thursday morning.

Synopsis...

The overall synoptic patterns between the models remain in good
agreement as we start off with an upper trough (with a centralized
cutoff low pressure area) axis situated over the southern Plains
and northern Mexico around noon Wednesday. This trough will
advance eastward over the lower Mississippi River region late
Wednesday night into Thursday and become much less amplified in
the process. A light southerly flow will continue through
Wednesday afternoon as a surface ridge remains situated across the
eastern Gulf. A surface low pressure area will pass well north of
the region, but an associated strong cold front approaching from
the northwest will pass through our area late Wednesday night into
Thursday. Gusty northerly winds are likely in the wake of the
front. This front will also usher in a much cooler and drier
airmass with high temperatures on Thursday in the middle to upper
60s inland to near 70 along the coast. Low temperatures Thursday
night should fall into the lower 40s inland to upper 40s along the
coast. Surface high pressure behind the front will continue
through the remainder of the week with temps quickly warming back
into the upper 70s and lower 80s over the weekend. The next chance
of rain will occur early next week as a large upper trough is
expected to dig south over the entire eastern CONUS.

Severe Weather Potential...

Weak upper difluence will gradually overspreading our forecast
area ahead of the trough with an ample warm and moist airmass
remaining with dewpoints in middle to upper 60s and increasing
mixed layer instability values approaching 500 to 1000j/kg. Modest
shear for possible organized strong to severe thunderstorms will
be in place ahead of an eventual QLCS, and we expect around 200
m2/s2 of sfc-3km SRH to be present. This will set the stage for
any storms within the QLCS or the discrete activity to pose the
potential for damaging wind gusts and a brief tornado or two.
Currently the anticipated timing for discrete storms would be
Wednesday evening across the far interior portions of southeastern
Mississippi and southwestern Alabama. The QLCS is expected to
begin to enter our southeastern Mississippi and far northwestern
Alabama counties between 2 AM and 4 AM, spreading east to the I-65
corridor between 4 AM and 5 AM, and exiting the forecast area to
the east between 8 AM and 10 AM.

Beach Forecast: A LOW risk of rip currents will occur through
Wednesday morning increasing to MODERATE Wednesday afternoon. A
HIGH risk of rip currents will then occur Wednesday night after
midnight through Thursday, and a Coastal Hazard Message has been
issued. Surf heights up to four feet are also likely during the
period. A LOW risk of rip currents will follow Thursday night
after midnight through the remainder of the week. /22

&&

.AVIATION...
(06Z TAFS)
Issued at 1235 AM CDT Wed Mar 11 2026

IFR to LIFR ceilings continue to spread across the local area this
morning. These low ceilings should linger through mid morning
before finally rising to VFR by late morning. Some patchy fog
development also remains possible prior to sunrise, possibly
bringing temporary reductions in visibilities. VFR conditions
should prevail this afternoon. Ceilings will lower once again this
evening. Southerly to southwesterly winds of around 5-10 knots
this morning will increase to around 10-15 knots by late
morning/early afternoon. Gusts during the afternoon may reach
20-25 knots in spots. /96

&&

.MARINE...
Issued at 228 PM CDT Tue Mar 10 2026

Small Craft conditions are likely late Wednesday night through
Thursday evening as winds turn northerly in the wake of a strong
cold front. Until then, a light southerly flow continues through
Wednesday afternoon, followed by a moderate southwesterly flow
Wednesday evening ahead of the front. Periods of fog remain
possible near the coastline overnight into the early morning hours
through midweek. A light easterly to southeasterly flow will
follow for Friday becoming southeasterly on Saturday. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      82  55  68  44 /  30  90  40   0
Pensacola   78  60  68  49 /  10  90  60   0
Destin      75  61  71  51 /  10  80  70   0
Evergreen   84  53  66  41 /   0  90  50   0
Waynesboro  83  49  63  41 /  30  90  40   0
Camden      83  50  63  41 /  10  90  50   0
Crestview   82  57  70  43 /  10  80  60   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from late tonight through Thursday
     afternoon for ALZ265-266.

FL...High Rip Current Risk from late tonight through Thursday
     afternoon for FLZ202-204-206.

MS...None.
GM...None.
&&

Nearby

Small Craft Advisories in Alabama, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.